Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the functional equation $ f(t)=g(t)-g(2t)$


Author: Z. Ciesielski
Journal: Proc. Amer. Math. Soc. 13 (1962), 388-393
MSC: Primary 39.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0186960-1
MathSciNet review: 0186960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Fortet, Sur une suite egalement répartie, Studia Math. 9 (1940), 54-70.
  • [2] M. Kac, On the distribution of values of sums of type $ \Sigma f({2^k}t)$, Ann. of Math. 47 (1946), 33-49.
  • [3] S. Kaczmarz und H. Steinhaus, Theorie der Orthogonalreihen, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.30

Retrieve articles in all journals with MSC: 39.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0186960-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society